# SDR 2007UALA02076

- Difficulty date: June 18, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,932 hours, 8,139 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Mid Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY EEL CROSS AISLE LIGHT IS INOPERATIVE.  *S/D*  REPLACED LIGHT STRIP.  CHECKS GOOD.
